# SDR HEEA0015853

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2285B
- Make and model: Bell 206B-3
- Aircraft serial: 3642
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Malfunctioned
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR HAS INTERMITTENT START PROBLEM.
